Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Liver problem. Upset stomach, acidity. Took vitamins. Advise?

hi, I am suffering from liver problem for a long time , like i cant eat much at a time which i used to take 1year back also, stomach upset, acidity is a daily problem... the most important is that my doctor gave me some medicines (vitamins) but they are not work, to make me hungry and grew my body weight... I am 21 at my Weight is . 54kgs.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
If you have acidity problem it may be because of more liver acid and bile acid release in your stomach. You should eat something to take up all the acid that secreted for digesting if there is no enough food then you will get acidity. Try eating little food many times rather than bulk food at a time. Use some antacids if you have more acidity problem but limit it.
Have a Good Health.
Answered: Sat, 22 Jun 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor